Back to top
08037303911
Send SMS Send Inquiry
          Trust Stamp

          PARACETAMOL MEFNAMIC ACID  SYRUPY

          PARACETAMOL MEFNAMIC ACID SYRUPY

          84 INR/Piece

          Product Details:

          • Drug Type General Medicines
          • Ingredients PARACETAMOL-250 MG+ MEFNAMIC ACID 100 MG, SYRUPY
          • Physical Form Liquid
          • Function Anti-Bacterial
          • Dosage 2 time in a day
          • Suitable For Children
          • Quantity 30
          • Supply Ability : 10000 Bottle Per Day
          • Click to view more
          X

          Price And Quantity

          • 84 INR/Piece
          • 30 Bottle

          Product Specifications

          • cool in dry place
          • Children
          • 30
          • Liquid
          • PARACETAMOL-250 MG+ MEFNAMIC ACID 100 MG, SYRUPY
          • 2 time in a day
          • Anti-Bacterial
          • General Medicines

          Trade Information

          • Cheque, Cash in Advance (CID), Cash Advance (CA)
          • 10000 Bottle Per Day
          • 1 Week
          • 60ML
          • Asia
          • All India

          Product Description

          Mefenamic Acid+Paracetamol is used for pain relief and fever. it relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain. Mefenamic Acid + Paracetamol is a combination of two medicines: Mefenamic Acid and Paracetamol.
          Enter Buying Requirement Details
          Email Id
          Mobile number

          Other Products in 'Paediatric' category